# SDR ASOA20141220119

- Difficulty date: December 19, 2014
- Submitted: December 21, 2014
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 080
- Aircraft time: 39,587 hours, 29,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 14568241001
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP INBD FRAME FITTING CRACKED.  INSTALLED REINFORCEMENT IAW EC5750-01654.
